# SDR DL767001798

- Difficulty date: September 13, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 56,748 hours, 27,292 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311T12613
- Condition: Damaged
- Location: Nr 1 & 2 Pylons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR HOLES FOUND ELONGATED IN THE AFT BULKHEAD OF BOTH PYLONS.  ON THE NR 1 PYLON I/B FLANGE, THE UPPER HOLE, THE SECOND FROM THE TOP, AND THE 5TH GSE FASTENER HOLE FROM THE TOP WERE DAMAGED.  ON THE NR 2 PYLON, THE UPPER GSE HOLE ON THE I/B FLANGE WAS FOUND WITH DAMAGE.  ER/A 334923-14.
